# SDR ASAA2020013192039

- Difficulty date: January 29, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 7861
- Aircraft time: 7,170 hours, 1,973 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Part number: ER9691P01
- Condition: Leaking
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLASS II AIR BLEED,  MX MESSAGE.   GROUNDED - YES. IAW RMA 3654, REPLACED INDICATING TUBE NR 2 ENG, OPS AND LEAK CHECKED GOOD, CLEARS MDDR 75638,  PERFORMED TSM 36-11-00-810-A61-A, LEAK CHECKED SENSE LINE,  FOUND INDICATING TUBE LEAKING.  REPLACED INDICATING TUBE FROM STEP 4A[7]-4E.  PERFORMED OPS AND LEAK CHECK, NO LEAKS OR FAULTS NOTED.
